MathSciNet Relay Station
MathSciNet bibliographic data
MR861505 54E52 (54A25 54A35)
Kunen, Kenneth; Szymański, Andrzej; Tall, Franklin Baire irresolvable spaces and ideal theory. Ann. Math. Sil. No. 14 (1986), 98–107.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement